On the Floquet theory of differential equations \(y''=Q(t)y\) with a complex coefficient of the real variable. (English) Zbl 0699.34039

The author investigates the equation \(y''=Q(t)y,Im Q(t)\neq 0\) and \(Q(t+\pi)=Q(t)\). The aim is to provide a new look at Floquet Theory based on the phase theory point of view.
Reviewer: H.Hochstadt


34C25 Periodic solutions to ordinary differential equations
34C99 Qualitative theory for ordinary differential equations
Full Text: EuDML


[1] Borůvka O.: Lineare Differential Transformations of the Second Order. The English Univ. Press, London 1971. · Zbl 0218.34005
[2] Borůvka O.: On central dispersions of the differential equation \(y" = q(t)y\) with periodic coefficients. Lecture Notes in Mathematics, 415 (1974), 47-60.
[3] Borůvka O.: Sur les blocs des équations différentielles \(y" = q(t)y\) aux coefficients périodiques. Rend. di Mat. (2), 8 (1975), 519-532. · Zbl 0326.34007
[4] Borůvka O.: Sur quelques compléments à la théorie de Floquet pour les équations différentielles du deuxièma ordre. Ann.Mat.Pura Appl. S.IV, CII (1975), 71-77. · Zbl 0311.34012
[5] Борувка О.: Тєория глобальных свойств обыкновєнных лунєйных диффєрєнциальных уравнєний второго порядка. Диффєрєнциальныє уравнєния, Но. 8, t. 12, 1976, 1347-1383.
[6] Borůvka O.: Sur les blocs des équations différentielles linéaires du deuxième ordre et leurs transformations. Časopis pro pěstování matematiky, 111 (1986), 78-88. · Zbl 0596.34022
[7] Magnus W., Winkler S.: Hill’s Equation. Interscience Publishers, New York, 1966. · Zbl 0158.09604
[8] Neuman F.: Note on bounded non-periodic solutions of second-order linear differential equations with periodic coefficients. Math. Nach. 39 (1969), 217-222. · Zbl 0169.41703
[9] Neuman F., Staněk S.: On the structure of second-order periodic differential equations with given characteristic multipliers. Arch. Math. (Brno), XIII (1977), 149-157. · Zbl 0384.34027
[10] Nnnc B. A.: Нелокальные проблемы теории колебаний. Издательство Наука, Москва 1964. · Zbl 1230.62001
[11] Staněk S.: A note on the disconjugate linear differential equations of the second order with periodic coefficients. Acta Univ. Palackianae Olomucensis, F.R.N., Vol. 61, 1979, 93-101.
[12] Staněk S.: On limit properties of phases and of central dispersions in the oscillatory equation \(y" = q(t)y\) with a periodic coefficient. Acta Univ. Palackiane Olomucensis, F.R.N., Vol.69, 1981, 85-92.
[13] Staněk S.: A phase of the differential equation \(y" = Q(t)y\) with a complex coefficient \(Q\) of a real variable. Acta Univ. Palackianae Olomucensis, F.R.N., Mathematica XXV, vol. 85, 1986, 57-73. · Zbl 0645.34007
[14] Staněk S.: On a transformation of solutions of the differential equation \(y" = Q(t)y\) with a complex coefficient \(Q\) of a real variable. Acta Univ. Palackianae Olomucensis. Math. XXVI., Vol. 88, 1987 · Zbl 0712.34009
[15] Swanson C. A.: Comparison and Oscillation Theory of Linear Differential Equations. Academic Press, New York and London 1968. · Zbl 0191.09904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.